My husband and I are having issues in the bedroom: Advice?

Could be a health issue, low testosterone.

Because he is capable of an erection, it could also be porn addiction. Ask about porn.

1 Like

People age differently. It’s just his health problems. Most likely his time for sex is up. Also the heart condition is a bigger concern and not taking his meds. He needs to see a doctor also I would avoid sex if he has a heart condition. Anyone suggesting viagra is a dumb idea if he has a heart problem.

3 Likes

Sounds like low testosterone or erectile dysfunction has he talked to his dr they can give cialis or levitra neither of those make the heart pound as bad as viagra before my fiancee passed he tried all 3 he didn’t like viagra he was on seizure meds and other meds that the dr said caused it

1 Like

Maybe its because you keep him on a short leash. You repeat everything you say more than once. Damn! You just killed my sex drive! Now I’m crying about it!

Define get checked for low T. My husband is 34 and although he wasnt having erectile issues he was suffering from several low T symptoms. His T level (350) was the normal for a 70 year old man. He ended up getting the Biote pellets and its helped him so much, he enjoys life again hes not as depressed and even though bedroom stuff was going well we just didnt do it as often became he was so tired, now hes up for it whenever I am. So far butt soreness where the pellets go into the muscle has been the only negative from them and he said it’s worth it.

Erectile dysfunction can be a major symptom of heart issues. (Did you know viagra was originally developed as a heart medication?) Go back to the cardiologist and be sure there isn’t something going on with his heart before you address the bedroom issue.

Talk to your doctor.

1 Like

Has he seen a doctor? Maybe he needs viagra. Why does he call you so much? Is that new? Or always been like that? I personally would feel smothered if my significant other felt the need to call me so much when we live in the same house. Maybe you guys need a little distance, like only talk once halfway through the day. Have you tried role playing? I also feel like there is a lubricant that desensitizes the penis, so maybe that would help him keep his erection longer.

Whoever laugh reacted your a POS congratulations🤗

1 Like

ED can be a symptom of heart problems, and that’s the only reason you had him stop taking prescription meds for his heart?? Wtf?
Also it could be a mental thing. Depression, especially after a health scare. Midlife crisis can cause underlying depression too.
It’s rarely a lack of attraction in a marriage that causes these problems. Especially over 40. Can’t blame yourself. That will make it much worse. He’s likely blaming himself too. You gotta snap out of it for his sake. Redirect. Get a toy and see if taking care fo yourself in front of him gets him going again.
But first SEE A DOCTOR! And take whatever meds are prescribed! Christ!

Low T is normal …he needs to see a doctor and get some blood work done…something not right…

Did his doctor give him the ok to stop taking his heart medication? Low T can definitely be a cause, but if he already has underlying heart issues that may be the brunt of it.

He definitely should be taking he’s heart Meds, that can be dangerous, He was young for a heart attack and men don’t show there emotions like we do so it could have to do with that.
The safest solution would be to see he’s doctor and discuss it with the doc, I would not go out and Viagra until he talks to a doctor he’s health should be the top priority. Good luck

Always get checked out…but since he already had a heart attack it could be fear…

First I’d see a doctor not announce your personal information on face book for the whole world to see how embarrassing for him advertising personal issue especially in the bedroom

Its got nothing to do with the medication its because he has a heart condition. See his bloodflow isn’t right and that’s what needed for a erection. You need to speak with his heart dr and see if he can take the little blue pill that can help him with this issue

3 Likes

There is medication to help either him , you or both . Talk to your obgyn . Have him go with you
Also not good he stopped his medication . It’s very important he takes that medication so it doesn’t happen again
My thought would be , I rather him take that med so I don’t lose my husband . Sex is overrated . You can always do others to please each other . Health is #1

4 Likes

I would definitely have him go to the doctor. Those two go hand in hand. ED and heart issues. The doctor can give him something to help. At this point he honestly might just be overthinking it and thinking he’s going to disappoint. Have him relax and let him know you understand it’s not his fault and try not to get too upset and def go to the doctor. In the meantime there are always other ways to please eachother

1 Like

Lord first off tell that man to get back on his heart meds. Have him talk to the doctor. Is he diabetic or have him tested sometimes that’s a problem.

4 Likes

Looks like you two care and love each other :heart::heart::heart:

2 Likes